Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
The principal block of a ${\mathbb Z}_{\ell}$-spets and Yokonuma type algebras

Radha Kessar, Gunter Malle and Jason Semeraro

Vol. 17 (2023), No. 2, 397–433

We formulate conjectures concerning the dimension of the principal block of a -spets (as defined in our earlier paper), motivated by analogous statements for finite groups. We show that these conjectures hold in certain situations. For this we introduce and study a Yokonuma type algebra for torus normalisers in -compact groups which may be of independent interest.

$\ell$-adic reflection groups, Yokonuma type algebra, principal block, spetses
Mathematical Subject Classification
Primary: 16G30, 20C08, 20C20, 20F55, 20G40
Secondary: 20D20, 55R35
Received: 30 June 2021
Revised: 9 March 2022
Accepted: 11 April 2022
Published: 24 March 2023
Radha Kessar
Department of Mathematics
City, University of London
United Kingdom
Gunter Malle
Fachbereich Mathematik
TU Kaiserslautern
Jason Semeraro
Heilbronn Institute for Mathematical Research, Department of Mathematics
University of Leicester
United Kingdom

Open Access made possible by participating institutions via Subscribe to Open.